Share this:
jackiekos
@jackiekos

Posts: 10
Joined: Jun 08, 2018

Cholesterol medication

Posted by @jackiekos, Sat, Jun 23 9:33am

I have coronary artery disease. I have a 20, 30 & 60% blockage. Simvastatin is not lowering my cholesterol enough so I was put on Crestor. I had numerous side effects and my cardiologist told me to stop for 2 weeks. The side effects went away, now what? I take other medications for hypothyroidism, depression, and a beta blocker.

REPLY

Hello @jackiekos,

Welcome to Connect. We have some great conversations about statins, including Simvastatin which I'd encourage you to read; feel free to join in and ask questions wherever you feel comfortable:
– High Calcium Score https://connect.mayoclinic.org/discussion/high-calcium-score/
– High Calcium Score and PCSK9 https://connect.mayoclinic.org/discussion/high-calcium-score-and-pcsk9/
– Complications with Statins https://connect.mayoclinic.org/discussion/complications-with-statins/

I'd like to invite @mcphee @lolly906 @degarden_girl @falconfly @dinohula @botexas @thankful @jackj @kevinking @lioness @ca426 @rabbit10 @ssandy to this discussion as they've mentioned taking Simvastatin, Crestor and/or other statins.

@llecrup @donnac1969 @vicks @jchp @marnie10 have discussed coronary artery disease in this conversation, https://connect.mayoclinic.org/discussion/coronary-artery-disease-specifically-ectasia-cae/ and I'm certain they will have more insights to share with you.

@jackiekos, what treatment plan has your cardiologist suggested?

Please login or register to post a reply.